# SDR 2008UALA03555

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 38,741 hours, 14,404 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 540 HAS DENT BETWEEN STR 24 AND 25.  REMOVED DAMAGE, FABRICATED RPR DOUBLER AND FILLER AND INSTALLED IAW SRM 53-00-01
